Table of Contents Author Guidelines Submit a Manuscript
Corrigendum

A corrigendum for this article has been published. To view the corrigendum, please click here.

International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 4, Pages 823-825
http://dx.doi.org/10.1155/S0161171284000867

Some generating functions of modified Bessel polynomials from the view point of Lie group

Department of Mathematics, Bangabasi Evening College, 19 Scott Lane, Calcutta 700 009, India

Received 31 May 1984

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we have derived a class of bilateral generating relation for modified Bessel polynomials from the view point of Lie group. An application of our theorem is also pointed out.